Open Access
Translator Disclaimer
2012 A New Iterative Scheme for Solving the Equilibrium Problems, Variational Inequality Problems, and Fixed Point Problems in Hilbert Spaces
Rabian Wangkeeree, Pakkapon Preechasilp
J. Appl. Math. 2012(SI11): 1-21 (2012). DOI: 10.1155/2012/154968

Abstract

We introduce the new iterative methods for finding a common solution set of monotone, Lipschitz-type continuous equilibrium problems and the set of fixed point of nonexpansive mappings which is a unique solution of some variational inequality. We prove the strong convergence theorems of such iterative scheme in a real Hilbert space. The main result extends various results existing in the current literature.

Citation

Download Citation

Rabian Wangkeeree. Pakkapon Preechasilp. "A New Iterative Scheme for Solving the Equilibrium Problems, Variational Inequality Problems, and Fixed Point Problems in Hilbert Spaces." J. Appl. Math. 2012 (SI11) 1 - 21, 2012. https://doi.org/10.1155/2012/154968

Information

Published: 2012
First available in Project Euclid: 3 January 2013

zbMATH: 1244.65078
MathSciNet: MR2927265
Digital Object Identifier: 10.1155/2012/154968

Rights: Copyright © 2012 Hindawi

JOURNAL ARTICLE
21 PAGES


SHARE
Vol.2012 • No. SI11 • 2012
Back to Top